# SDR YENA201704040241

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 27,471 hours, 17,161 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 06056505
- Condition: Failed
- Location: Mau1
- Part time: 28,045 hours, 17,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AVIONICS MAU 1A FAILED IN FLIGHT, ALL OTHER ACCOMPANIED FAILURES, ON LANDING, STEERING, AUTO BRAKE FAULT DUE TO MAU 1A FAIL. AIRCRAFT WAS TOWED TO GATE.  R & R NIC PROCESSOR MODULE MAU1 IAW AMM 31-41-04, FAULTS CLEARED, ACFT OK FOR SERVICE.
